# SDR AALA970946

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - WING TANK STR 9 CRACKED AT UPPER FRAME ATTACHMENT.  STOP DRILLED CRACK AND REPAIRED PER SB 727-57A159.  TST:  56,297 HRS.  CYCLES, 56,203.  (X)
